RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2003, Issue 19, Pages 139–143 (Mi vsgtu154)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical Modeling

Модель распределения воздействий и реакций в протяженной среде с дискретными параметрами

A. I. Nikonov

Samara State Technical University

DOI: https://doi.org/10.14498/vsgtu154

Full text: PDF file (130 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 519.673
Received 22.04.2003

Citation: A. I. Nikonov, “Модель распределения воздействий и реакций в протяженной среде с дискретными параметрами”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 19, Samara State Technical University, Samara, 2003, 139–143

Citation in format AMSBIB
\Bibitem{Nik03}
\by A.~I.~Nikonov
\paper Модель распределения воздействий и реакций в~протяженной среде с~дискретными параметрами
\serial Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2003
\vol 19
\pages 139--143
\publ Samara State Technical University
\publaddr Samara
\mathnet{http://mi.mathnet.ru/vsgtu154}
\crossref{https://doi.org/10.14498/vsgtu154}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu154
  • http://mi.mathnet.ru/eng/vsgtu/v19/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Nikonov, “Ob osnovakh operatsionno-parametricheskogo modelirovaniya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 34, SamGTU, Samara, 2005, 99–118  mathnet  crossref
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:134
    Full text:40
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019